MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°
Model Number 26092AMA
Medical Device Problem Codes Solder Joint Fracture (2324); Optical Problem (3001); Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported optical system / blurred image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the examination of the returned product revealed a chemically attacked and leaking distal soldered seam.Moisture and foreign particles can be detected in the rod lens system.The customer's statement that "the imaging was fuzzy" can be confirmed.Chemical damage can be detected in the distal area of the soldered seam.The solder seam is chemically perforated.Moisture and residue can penetrate unhindered into the imaging rod lens system through the leaky solder seam and impair it, as in this case.Moisture has penetrated the rod lens system because of the damaged solder seam.The damage found is not due to a manufacturing/production defect and may have been caused by clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 6°
Common Device Name
HOPKINS TELESCOPE 6°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21595206
Report Number9610617-2025-00428
Device Sequence Number18374078
Product Code FAJ
UDI-Device Identifier04048551274941
UDI-Public04048551274941
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26092AMA
Device Catalogue Number26092AMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown